Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 79, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 4 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 4 (1973)
Bull. Amer. Math. Soc. 79 (1973)
More Information
Full-text PDF Free Access     Request Permissions
Almost normal operators, their spectra and invariant subspaces
C. R. Putnam.
Bull. Amer. Math. Soc. 79 (1973), 615-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338818
Recent developments in infinite dimensional holomorphy
Leopoldo Nachbin.
Bull. Amer. Math. Soc. 79 (1973), 625-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322509
Elections to membership
Bull. Amer. Math. Soc. 79 (1973), 646-653
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Cleveland
Paul T. Bateman.
Bull. Amer. Math. Soc. 79 (1973), 654
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Dallas
Everett Pitcher and Paul T. Bateman.
Bull. Amer. Math. Soc. 79 (1973), 655-662
More Information
Full-text PDF Free Access     Request Permissions
The April meeting in Stanford
Kenneth A. Ross.
Bull. Amer. Math. Soc. 79 (1973), 662
More Information
Full-text PDF Free Access     Request Permissions
Solomon Lefschetz. An appreciation in memoriam
Lawrence Markus.
Bull. Amer. Math. Soc. 79 (1973), 663-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316207
Infinite sums of psi functions
P. F. Jordan.
Bull. Amer. Math. Soc. 79 (1973), 681-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335894
Closure theorems for orientor fields
Lamberto Cesari.
Bull. Amer. Math. Soc. 79 (1973), 684-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322647
Formal $A$-modules
Lawrence Cox.
Bull. Amer. Math. Soc. 79 (1973), 690-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 325626
Mappings into hyperbolic spaces
Myung H. Kwack.
Bull. Amer. Math. Soc. 79 (1973), 695-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320369
Extending equivariant maps for compact Lie group actions
Jan W. Jaworowski.
Bull. Amer. Math. Soc. 79 (1973), 698-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324635
The characters of the binary modular congruence group
Philip C. Kutzko.
Bull. Amer. Math. Soc. 79 (1973), 702-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320170
Derivation ranges and the identity
J. H. Anderson.
Bull. Amer. Math. Soc. 79 (1973), 705-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322518
Transformation groups and bifurcation at multiple eigenvalues
D. H. Sattinger.
Bull. Amer. Math. Soc. 79 (1973), 709-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343117
Selfadjoint subspace extensions of nondensely defined symmetric operators
Earl A. Coddington.
Bull. Amer. Math. Soc. 79 (1973), 712-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322568
Krull dimension-nilpotency and Gabriel dimension
Robert Gordon, Thomas H. Lenagan and J. C. Robson.
Bull. Amer. Math. Soc. 79 (1973), 716-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321980
A complete Boolean algebra of subspaces which is not reflexive
John B. Conway.
Bull. Amer. Math. Soc. 79 (1973), 720-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320778
Grothendieck and Whitehead groups of torsion free Abelian groups
David M. Arnold.
Bull. Amer. Math. Soc. 79 (1973), 723-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325803
Approximation and weak-star approximation in Banach spaces
David W. Dean.
Bull. Amer. Math. Soc. 79 (1973), 725-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326355
Modules over differential polynomial rings
Richard E. Block.
Bull. Amer. Math. Soc. 79 (1973), 729-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327844
Uniqueness and interpolation results for entire functions of exponential type
James D. Child.
Bull. Amer. Math. Soc. 79 (1973), 734-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320327
A note on Witt rings
Andreas Dress.
Bull. Amer. Math. Soc. 79 (1973), 738-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340296
Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups
Andreas Dress.
Bull. Amer. Math. Soc. 79 (1973), 741-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342599
The tangent space to a $C^{k}$ manifold
Laird E. Taylor.
Bull. Amer. Math. Soc. 79 (1973), 746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317347
A restriction on the parameters of a subquadrangle
Stanley E. Payne.
Bull. Amer. Math. Soc. 79 (1973), 747-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319791
Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^{n} $ with smooth boundary
Ian Graham.
Bull. Amer. Math. Soc. 79 (1973), 749-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324076
Bounded solutions of whole-line differential equations
David Lowell Lovelady.
Bull. Amer. Math. Soc. 79 (1973), 752-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322267
An algebraic proof of an analytic result of Shuck’s
L. G. Roberts.
Bull. Amer. Math. Soc. 79 (1973), 754-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327764
The Vitali-Hahn-Saks and Nikodym theorems for additive functions. II
R. B. Darst.
Bull. Amer. Math. Soc. 79 (1973), 758-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316669
Uniqueness of orientation preserving $PL$ involutions of 3-space
Kyung Whan Kwun and Jeffrey L. Tollefson.
Bull. Amer. Math. Soc. 79 (1973), 761-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317329
Cohomology of braid spaces
Fred Cohen.
Bull. Amer. Math. Soc. 79 (1973), 763-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321074
The probability of connectedness of a large unlabelled graph
E. M. Wright.
Bull. Amer. Math. Soc. 79 (1973), 767-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0371706
On a conjecture of M. Kac
Daniel W. Stroock.
Bull. Amer. Math. Soc. 79 (1973), 770-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322345
An extension of a theorem of Hamada on the Cauchy problem with singular data
Leslie Lamport.
Bull. Amer. Math. Soc. 79 (1973), 776-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318637
Geodesics of singular Riemannian metrics
Robert Hermann.
Bull. Amer. Math. Soc. 79 (1973), 780-782
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350779
Basis graphs of pregeometries
Stephen B. Maurer.
Bull. Amer. Math. Soc. 79 (1973), 783-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376406
Existence of the stable homotopy family ${ 𝛾_{t} }$
Raphael Zahler.
Bull. Amer. Math. Soc. 79 (1973), 787-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324694
Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems
M. Marcus and V. J. Mizel.
Bull. Amer. Math. Soc. 79 (1973), 790-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322651
On the differentials in the Lyndon-Hochschild-Serre spectral sequence
Peter Hilton and Urs Stammbach.
Bull. Amer. Math. Soc. 79 (1973), 796-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0323918
Measures whose transforms vanish at infinity
Louis Pigno and Sadahiro Saeki.
Bull. Amer. Math. Soc. 79 (1973), 800-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316974
Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations
Robert J. Sacker and George R. Sell.
Bull. Amer. Math. Soc. 79 (1973), 802-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372836
A global theory of steady vortex rings in an ideal fluid
L. E. Fraenkel and M. S. Berger.
Bull. Amer. Math. Soc. 79 (1973), 806-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320555
Periodic solutions of autonomous functional differential equations
Roger D. Nussbaum.
Bull. Amer. Math. Soc. 79 (1973), 811-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322314
Incidence algebras as algebras of endomorphisms
William Graves and Suzanne Molnar.
Bull. Amer. Math. Soc. 79 (1973), 815-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327586
The spectra for operators of a basic collection
R. K. Juberg.
Bull. Amer. Math. Soc. 79 (1973), 821-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326496
Holomorphic Lefschetz fixed point formula
V. K. Patodi.
Bull. Amer. Math. Soc. 79 (1973), 825-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317359

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Fourier Series and Integrals, by H. Dym and H. P. McKean.
Reviewer: Lawrence Zalcman
Bull. Amer. Math. Soc. 79 (1973), 641-645
Review information
Full-text PDF Free Access